# SDR IPXA2673133

- Difficulty date: April 9, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T19298
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE BS 955, S22AR CRACK WAS FOUND AT RT SIDE TEE FITTING AT 9 O`CLOCK POSITION .0625" APPROX.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING AREA TEE FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-J APPROX D, FIG 6, ORIGINAL MATERIAL IS BAC1505-100900 7075-T73511, CRACK AT 9 O`CLOCK POSITION .0625" APPROX, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
